# SDR QXEA0100385

- Difficulty date: March 19, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 31,885 hours, 38,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-EXIT SIGN ABOVE GALLEY CABIN ENTRY HAS INOPERATIVE LETTERS.  REMOVED AND REPLACED CIRCUIT BOARD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
